# SDR DALA2018092105700

- Difficulty date: September 17, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 125,118 hours, 17,888 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SMOKE EMANATED FROM AFT GALLEY OVEN 1 AND 3 SMOKE DETECTOR IN AFT CREW REST WENT OFF, WARNING LIGHT ON OVERHEAD PANEL ILLUMINATED "AFT CR SMK DETCR" MASTER WARNING AND FIRE BELL. REPLACED NR 1 AND NR 3 OVENS AS PRECAUTION.
